# SDR QXEA2016052300324

- Difficulty date: May 11, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329532001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THRESHOLD PLATE 85329532-001 FROM BS X 6.700 TO BS X 26.700 ON MCD. REMOVED THRESHOLD PLATE, PN 85329532-001 FROM X6.70 TO X26370 MCD LOWER SURROUND REF SRM 51-42-05.  INSTALLED NEW THRESHOLD PLATE, PN 85329532-001, REF SRM 51-42-05, REPAIR -01. BLEND DAMAGE TO 0.090" MINIMUM REMAINING THICKNESS AT BOLT LOCATIONS OF THRESHOLD PLATE IAW SRM 53-20-23, REPAIR -01. REMAINING MATERIAL THICKNESS AT BOLT LOCATIONS IS 0.083" OUT OF LIMITS.  RECEIVED THRESHOLD PLATE ASSY 85320686-001 ALTERNATE PN. LOCATED AND DRILLED NEW MCD THRESHOLD PLATE PN 85320686-00, REF SRM 51-40-07.
